# SDR C2XA01BT100

- Difficulty date: May 22, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 8,265 hours, 6,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6E209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO3944, DURING 4A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT ABOVE PASSENGER/CREW DOOR TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ABOVE PASSENGER/CREW DOOR IAW EMB145 MM 33-50-06.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
